# SDR IPXA2025120152731

- Difficulty date: October 14, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Component: Rudder, Doug
- Component part number: NMC6019503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RUDDER RT SIDE LOWER AREA HAS MULTIPLE CORRODED FASTENERS AND CORROSION AROUND SMALL ACCESS PNL.  REMOVED AND REPLACED UPPER AFT RUDDER IAW AMM 27-20-30/401. REV 98.
